全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Yisheng Lai , Yuanguo Zhu , Yinbing Deng
来源:[J].International Journal of Mathematics and Mathematical Sciences, 2005, Vol.2005 (12), pp.1879DOAJ
摘要:By using fixed point index approach for multivalued mappings, the existence of nonzero solutions for a class of generalized variational inequalities is studied in reflexive Banach space. One of the mappings concerned here is coercive or monotone and the other is set-contractive o...
作者:Yisheng Lai , Yuanguo Zhu , Yinbing Deng
来源:[J].International Journal of Mathematics and Mathematical Sciences, 2005, Vol.2005 (12), pp.1879-1887DOAJ
摘要:By using fixed point index approach for multivalued mappings, theexistence of nonzero solutions for a class of generalizedvariational inequalities is studied in reflexive Banach space.One of the mappings concerned here is coercive or monotone and theother is set-contractive or up...
作者:Yinbing Deng , Yi Li
来源:[J].Advances in Differential Equations(IF 0.633), 1997, Vol.2 (3), pp.361-382Project Euclid
摘要:In this paper, we consider the semilinear elliptic problem $$ -\triangle u+u=|u|^{p-2}u+ \mu f(x), \quad u \in H^1(\Bbb R^N), \quad N>2. \tag"$(*)_\mu$" $$ For $p>2$, we show that there exists a positive constant $\mu ^*>0$ such that $(*)_\mu$ possessesa minimal positive solution...
作者:Yisheng Lai , Yuanguo Zhu , Yinbing Deng
来源:[J].International Journal of Mathematics and Mathematical Sciences, 2005, Vol.2005 (12)Hindawi
摘要:By using fixed point index approach for multivalued mappings, theexistence of nonzero solutions for a class of generalizedvariational inequalities is studied in reflexive Banach space.One of the mappings concerned here is coercive or monotone and theother is set-contractive or...
作者:Yinbing Deng
来源:[J].Acta Math. Sin., New Ser., 1993, Vol.9 (3), pp.311-320ZBMATH
摘要:The author considers the existence of multiple solutions to the semilinear elliptic boundary value problem $$\cases -\Delta u=\lambda u+u\sp p+\mu f(x),\ x\in\Omega,\ N>2, \\ u\vert\sb{\partial\Omega}=0\ u>0 \text{ in } \Omega,\endcases \tag * $$ where $\Omega$ is a bounded smoot...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×